# SDR C2XA04CL028

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 8-9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2623, THE CREW REPORTED THE EMERGENCY AILSE PATH LIGHTS WERE INOPERATIVE AT ROW 8-9.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 33-20-00.
